Standard monomials for partitions

Hegedűs, Gábor and Rónyai, Lajos (2006) Standard monomials for partitions. Acta Mathematica Hungarica, 111 (3). pp. 193-212.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4723

Update Item Update Item